# SDR YENA2024112501494

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N3139J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55234
- Aircraft time: 3,145 hours, 1,320 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 60097B020001
- Part serial: 6009701138
- Condition: Failed
- Location: Zone 500
- Part time: 3,145 hours, 1,320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1220, MIA-BOS. (AIRCRAFT DIVERTED TO MCO) 'LEFT WING ANTI ICE VALVE FAILED; REMOVED AND REPLACED WING ANTI ICE VALVE IAW AMP BD500-A-J30-12-01-01AAA-720A-A. OPS CHECK GOOD. NO FAULTS AT THIS TIME.'
